# SDR SWAA050751

- Difficulty date: March 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 54,620 hours, 42,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, FOUND FUSELAGE SKIN CRACKED AT BS 510, STR 16R.  REPAIRED SKIN PER SWA EA & SRM.
